I have the following symptoms:
Popping/cracking joints. Stiff joints
Indigestion/IBS like symptoms - loose stool, light color stool, stomach gurgling, gas/farting. Signs that my liver and intestines have been affected.
Dry eyes. mild inflammation in the eyes
Insomnia - feel very happy if I get 4 hours of sleep these days
The part that scares me the most is I don't know where this is going. Symptoms seem to be progressing even after 4 months after I stopped my last pill. Do a search on this forum - "Repairing the Long Term Damage of Accutane" - tons of people experience severe symptoms years after stopping this drug.
I never experienced any major symptoms while take 10mg every other day. It didn't overwhelm my body, but it was def being stored. Body first absorbs it, and if the intake of the medication continues, the body begins to store it. In the case of synthetic Vit A like Accutane, it gets stored in your liver and fat cells. You will def experience symptoms if you overwhelm your liver's storage capacity.
I was on a low dose regimen for 12 months (most of the time, 10mg every other day). Never experienced any major side effects while on the drug. It gave me a false sense of safety. All of my current symptoms started After i stopped the medication. .
People think that by taking a super low dose, it is safe to take Accutane. While you may not experience side effects during your course. Tons of problems can occur AFTER you stop the drug. The most dangerous thing is that these problems may or may not ever go away.
Accutane is basically synthetic form of Vit A. It gets stored in your liver and fat cells. Since it is fat soluble, your body cant easily get rid of it. It also targets your liver and intestines - the exact organs your body rely on for detoxing.
I started taking Accutane in March this year after I developed an allergic reaction to BP. From the beginning on I was taking 10mg a day, for a few weeks I was taking 20mg but I couldn't handle the itchiness and the dry skin so now I am back to 10mg a day. So this is my fifth month on Accutane now and I was planning on getting cosmetic surgery (breast augementation) next Winter (around July/August 2014.. I'm from Australia ) I know that Accutane thins the skin and that it influences the healing process of the body and I obviously don't want to take any unnecessary and predictable risk for my body. My dermatalogist is a really nice guy but sometimes I am worried that he talks things down and doesn't take my concerns seriously. I read that most surgeons suggest to wait at least 6 months after your accutane course finished before you undergo surgery.. now I am wondering if it makes any difference that I am only on a low dosage? And how long is a normal course on low dosage accutane? My dermatologist said someting about 16 months, is anyone in the same situation? That would mean I had to take Accutane for another year and then had to wait for my surgery - which is alright with me if it means I am doing the right thing. I am just such a planner and just want to know what I can expect for the next year.. so if anyone is in the same situation or has been I would really appreciate if you would share your experience with me
Have a nice day xx
What kind of side effects are you experiencing after accutane?